Research article

A comparison of analytical solutions of nonlinear complex generalized Zakharov dynamical system for various definitions of the differential operator


  • Received: 21 October 2021 Revised: 02 December 2021 Accepted: 23 December 2021 Published: 13 January 2022
  • This paper considers deriving new exact solutions of a nonlinear complex generalized Zakharov dynamical system for two different definitions of derivative operators called conformable and $ M- $ truncated. The system models the spread of the Langmuir waves in ionized plasma. The extended rational $ sine-cosine $ and $ sinh-cosh $ methods are used to solve the considered system. The paper also includes a comparison between the solutions of the models containing separately conformable and $ M- $ truncated derivatives. The solutions are compared in the $ 2D $ and $ 3D $ graphics. All computations and representations of the solutions are fulfilled with the help of Mathematica 12. The methods are efficient and easily computable, so they can be applied to get exact solutions of non-linear PDEs (or PDE systems) with the different types of derivatives.

    Citation: Melih Cinar, Ismail Onder, Aydin Secer, Mustafa Bayram, Abdullahi Yusuf, Tukur Abdulkadir Sulaiman. A comparison of analytical solutions of nonlinear complex generalized Zakharov dynamical system for various definitions of the differential operator[J]. Electronic Research Archive, 2022, 30(1): 335-361. doi: 10.3934/era.2022018

    Related Papers:

  • This paper considers deriving new exact solutions of a nonlinear complex generalized Zakharov dynamical system for two different definitions of derivative operators called conformable and $ M- $ truncated. The system models the spread of the Langmuir waves in ionized plasma. The extended rational $ sine-cosine $ and $ sinh-cosh $ methods are used to solve the considered system. The paper also includes a comparison between the solutions of the models containing separately conformable and $ M- $ truncated derivatives. The solutions are compared in the $ 2D $ and $ 3D $ graphics. All computations and representations of the solutions are fulfilled with the help of Mathematica 12. The methods are efficient and easily computable, so they can be applied to get exact solutions of non-linear PDEs (or PDE systems) with the different types of derivatives.



    加载中


    [1] J. K. Hale, S. M. V. Lunel, Introduction to Functional Differential Equations, Springer-Verlag, New York, 1993. https://doi.org/10.1007/978-1-4612-4342-7
    [2] I. Podlubny, Fractional differential equations : an introduction to fractional derivatives, fractional differential equations, to methods of their solution and some of their applications, Academic Press, New York, 1999.
    [3] M. Caputo, Mean fractional-order-derivatives differential equations and filters, Annali dell'Università di Ferrara, 41 (1995), 73–84. https://doi.org/10.1007/BF02826009 doi: 10.1007/BF02826009
    [4] M. Caputo, M. Fabrizio, Progress in fractional differentiation and applications a new definition of fractional derivative without singular kernel, Prog. Fractional Differ. Appl., 1 (2015), 73–85. https://doi.org/10.12785/pfda/010201 doi: 10.12785/pfda/010201
    [5] A. Atangana, D. Baleanu, New fractional derivatives with non-local and non-singular kernel: Theory and application to heat transfer model, Ther. Sci., 20 (2016), 763–769. https://doi.org/10.2298/TSCI160111018A doi: 10.2298/TSCI160111018A
    [6] R. Khalil, M. Al Horani, A. Yousef, M. Sababheh, A new definition of fractional derivative, J. Comput. Appl. Math., 264 (2014), 65–70. https://doi.org/10.1016/j.cam.2014.01.002 doi: 10.1016/j.cam.2014.01.002
    [7] J. Sousa, E. V. De Oliviera, A new truncated m-fractional derivative type unifying some fractional derivative types with classical properties, arXiv: Classical Anal. ODEs, 16 (2017), 83–96. https://doi.org/10.28924/2291-8639-16-2018-83 doi: 10.28924/2291-8639-16-2018-83
    [8] A. Atangana, D. Baleanu, A. Alsaedi, New properties of conformable derivative, Open Math., 13 (2015), 889–898. https://doi.org/10.1515/math-2015-0081 doi: 10.1515/math-2015-0081
    [9] R. Khalil, M. A. Horani, M. A. Hammad, Geometric meaning of conformable derivative via fractional cords, J. Math. Comput. Sci, 19 (2019), 241–245. https://doi.org/10.22436/jmcs.019.04.03 doi: 10.22436/jmcs.019.04.03
    [10] E. Bas, B. Acar, R. Ozarslan, The price adjustment equation with different types of conformable derivatives in market equilibrium, AIMS Math., 4 (2019), 805–820. https://doi.org/10.3934/math.2019.3.805 doi: 10.3934/math.2019.3.805
    [11] B. Xin, W. Peng, Y. Kwon, Y. Liu, Modeling, discretization, and hyperchaos detection of conformable derivative approach to a financial system with market confidence and ethics risk, Adv. Differ. Equations, 2019 (2019), 138. https://doi.org/10.1186/s13662-019-2074-8 doi: 10.1186/s13662-019-2074-8
    [12] M. Yavuz, B. Yaskiran, Conformable derivative operator in modelling neuronal dynamics, Appl. Appl. Math., 13 (2018), 803–817. https://doi.org/10.1186/s13662-019-2074-8 doi: 10.1186/s13662-019-2074-8
    [13] S. Uçar, N. Y. Özgür, B. B. İ. Eroğlu, Complex conformable derivative, Arabian J. Geosci., 12 (2019), 1–6. https://doi.org/10.1007/s12517-019-4396-y doi: 10.1007/s12517-019-4396-y
    [14] B. Ghanbari, D. Baleanu, New optical solutions of the fractional gerdjikov-ivanov equation with conformable derivative, Front. Phys., 8 (2020). https://doi.org/10.3389/fphy.2020.00167 doi: 10.3389/fphy.2020.00167
    [15] M. Senol, O. Tasbozan, A. Kurt, Numerical solutions of fractional Burgers' type equations with conformable derivative, Chinese J. Phys., 58 (2019), 75–84. https://doi.org/10.1016/j.cjph.2019.01.001 doi: 10.1016/j.cjph.2019.01.001
    [16] B. Ghanbari, M. S. Osman, D. Baleanu, Numerical solutions of fractional Burgers' type equations with conformable derivative, Mod. Phys. Lett. A, 34 (2019). https://doi.org/10.1142/S0217732319501554 doi: 10.1142/S0217732319501554
    [17] A. A. Hyder, A. H. Soliman, Exact solutions of space-time local fractal nonlinear evolution equations: A generalized conformable derivative approach, Results Phys., 17 (2020), 103135. https://doi.org/10.1016/j.rinp.2020.103135 doi: 10.1016/j.rinp.2020.103135
    [18] A. Yusuf, M. Inc, A. A. Isa, Fractional solitons for the nonlinear Pochhammer-Chree equation with conformable derivative, J. Coupled Syst. Multiscale Dyn., 6 (2018), 158–162. https://doi.org/10.1166/jcsmd.2018.1149 doi: 10.1166/jcsmd.2018.1149
    [19] M. Inc, A. Yusuf, A. A. Isa, D. Baleanu, Dark and singular optical solitons for the conformable space-time nonlinear Schrödinger equation with Kerr and power law nonlinearity, Optik, 162 (2018), 65–75. https://doi.org/10.1016/j.ijleo.2018.02.085 doi: 10.1016/j.ijleo.2018.02.085
    [20] G. Yel, T. A. Sulaiman, H. M. Baskonus, On the complex solutions to the (3 + 1)-dimensional conformable fractional modified KdV-Zakharov-Kuznetsov equation, Mod. Phys. Lett. B, 34 (2020), 2050069. https://doi.org/10.1142/S0217984920500694 doi: 10.1142/S0217984920500694
    [21] H. Rezazadeh, D. Kumar, T. A. Sulaiman, H. Bulut, New complex hyperbolic and trigonometric solutions for the generalized conformable fractional Gardner equation, Mod. Phys. Lett. B, 33 (2019), 1950196. https://doi.org/10.1142/S0217984919501963 doi: 10.1142/S0217984919501963
    [22] H. Bulut, T. A. Sulaiman, H. M. Baskonus, H. Rezazadeh, M. Eslami, M. Mirzazadeh, Optical solitons and other solutions to the conformable space–time fractional Fokas–Lenells equation, Optik, 172 (2018), 20–27. https://doi.org/10.1016/j.ijleo.2018.06.108 doi: 10.1016/j.ijleo.2018.06.108
    [23] Z. Korpinar, M. Inc, A. S. Alshomrani, D. Baleanu, The deterministic and stochastic solutions of the schrodinger equation with time conformable derivative in birefrigent fibers, AIMS Math., 5 (2020), 2326–2345. https://doi.org/10.3934/math.2020154 doi: 10.3934/math.2020154
    [24] H. Yépez-Martinez, J. F. Gómez-Aguilar, Local M-derivative of order $\alpha$ and the modified expansion function method applied to the longitudinal wave equation in a magneto electro-elastic circular rod, Opt. Quantum Electron., 50 (2018), 375. https://doi.org/10.1007/s11082-018-1643-5 doi: 10.1007/s11082-018-1643-5
    [25] H. M. Baskonus, J. F. Gómez-Aguilar, New singular soliton solutions to the longitudinal wave equation in a magneto-electro-elastic circular rod with M-derivative, Mod. Phys. Lett. B, 33 (2019), 1950251. https://doi.org/10.1142/S0217984919502518 doi: 10.1142/S0217984919502518
    [26] H. M. Baskonus, New singular soliton solutions to the longitudinal wave equation in a magneto-electro-elastic circular rod with M-derivative, Eur. Phys. J. Plus, 134 (2019), 322. https://doi.org/10.1140/epjp/i2019-12680-4 doi: 10.1140/epjp/i2019-12680-4
    [27] H. Yépez-Martinez, J. F. Gómez-Aguilar, M-derivative applied to the soliton solutions for the Lakshmanan-Porsezian-Daniel equation with dual-dispersion for optical fibers, Opt. Quantum Electron., 51 (2019), 31. https://doi.org/10.1007/s11082-018-1740-5 doi: 10.1007/s11082-018-1740-5
    [28] M. S. Osman, A. Zafar, K. K. Ali, W. Razzaq, Novel optical solitons to the perturbed Gerdjikov-Ivanov equation with truncated M-fractional conformable derivative, Optik, 222 (2020), 165418. https://doi.org/10.1016/j.ijleo.2020.165418 doi: 10.1016/j.ijleo.2020.165418
    [29] K. U. Tariq, M. Younis, S. T. R. Rizvi, H. Bulut, M-Truncated fractional optical solitons and other periodic wave structures with Schrödinger-Hirota equation, Mod. Phys. Lett. B, 34 (2020), 2050427. https://doi.org/10.1142/S0217984920504278 doi: 10.1142/S0217984920504278
    [30] E. Bas, B. Acay, The direct spectral problem via local derivative including truncated Mittag-Leffler function, Appl. Math. Comput., 367 (2020), 124787. https://doi.org/10.1016/j.amc.2019.124787 doi: 10.1016/j.amc.2019.124787
    [31] T. A. Sulaiman, G. Yel, H. Bulut, M-fractional solitons and periodic wave solutions to the Hirota-Maccari system, Mod. Phys. Lett. B, 33 (2019), 1950052. https://doi.org/10.1142/S0217984919500520 doi: 10.1142/S0217984919500520
    [32] A. Zafar, A. Bekir, M. Raheel, W. Razzaq, Optical soliton solutions to Biswas-Arshed model with truncated M-fractional derivative, Optik, 222 (2020), 165355. https://doi.org/10.1016/j.ijleo.2020.165355 doi: 10.1016/j.ijleo.2020.165355
    [33] A. Yusuf, M. Inc, D. Baleanu, Optical solitons with M-truncated and beta derivatives in nonlinear optics, Front. Phys., 7 (2019), 126. https://doi.org/10.3389/fphy.2019.00126 doi: 10.3389/fphy.2019.00126
    [34] B. Guo, Z. Gan, L. Kong, J. Zhang, The Zakharov System and its Soliton Solutions, Springer, Singapore, 2016. https: //doi.org/10.1007/978-981-10-2582-2
    [35] N. Mahak, G. Akram, Extension of rational sine-cosine and rational sinh-cosh techniques to extract solutions for the perturbed NLSE with Kerr law nonlinearity, Eur. Phys.l J. Plus, 134 (2019), 159. https://doi.org/10.1140/epjp/i2019-12545-x doi: 10.1140/epjp/i2019-12545-x
    [36] N. Mahak, G. Akram, Exact solitary wave solutions by extended rational sine-cosine and extended rational sinh-cosh techniques, Phys. Scr., 94 (2019), 115212. https://doi.org/10.1088/1402-4896/ab20f3 doi: 10.1088/1402-4896/ab20f3
    [37] M. Cinar, I. Onder, A. Secer, A. Yusuf, T. A. Sulaiman, M. Bayram, H. Aydin, The analytical solutions of Zoomeron equation via extended rational sin-cos and sinh-cosh methods, Phys. Scr., 96 (2021), 094002. https://doi.org/10.1088/1402-4896/ac0374 doi: 10.1088/1402-4896/ac0374
    [38] B. Malomed, D. Anderson, M. Lisak, M. L. Quiroga-Teixeiro, L. Stenflo, Dynamics of solitary waves in the Zakharov model equations, Phys. Rev. E, 55 (1997), 962–968. https://doi.org/10.1103/PhysRevE.55.962 doi: 10.1103/PhysRevE.55.962
    [39] V. Zakharov, Collapse of langmuir waves, Sov. Phys. JETP, 35 (1972).
    [40] J. Ginibre, Y. Tsutsumi, G. Velo, On the Cauchy problem for the Zakharov system, J. Funct. Anal., 151 (1997), 384–436. https://doi.org/10.1006/jfan.1997.3148 doi: 10.1006/jfan.1997.3148
    [41] M. Marklund, On the Cauchy problem for the Zakharov system, Phys. Plasmas, 12 (2005), 082110. https://doi.org/10.1063/1.2012147 doi: 10.1063/1.2012147
    [42] J. Bourgain, J. Colliander, On wellposedness of the Zakharov system, Int. Math. Res. Not., 1996 (1995), 515–546. https://doi.org/10.1155/S1073792896000359 doi: 10.1155/S1073792896000359
    [43] A. P. Misra, D. Ghosh, A. R. Chowdhury, A novel hyperchaos in the quantum Zakharov system for plasmas, Phys. Lett., Sect. A: Gen., At. Solid State Phys., 372 (2008), 1469–1476. https://doi.org/10.1016/j.physleta.2007.09.054 doi: 10.1016/j.physleta.2007.09.054
    [44] W. Bao, F. Sun, G. W. Wei, Numerical methods for the generalized Zakharov system, J. Comput. Phys., 190 (2003), 201–228. https://doi.org/10.1016/S0021-9991(03)00271-7 doi: 10.1016/S0021-9991(03)00271-7
    [45] S. T. Demiray, H. Bulut, Some exact solutions of generalized Zakharov system, Wave Rand. Complex Media, 25 (2015), 75–90. https://doi.org/10.1080/17455030.2014.966798 doi: 10.1080/17455030.2014.966798
    [46] A. Borhanifar, M. M. Kabir, L. M. Vahdat, New periodic and soliton wave solutions for the generalized Zakharov system and (2 + 1)-dimensional Nizhnik-Novikov-Veselov system, Chaos, Solitons Fractals, 42 (2009), 1646–1654. https://doi.org/10.1016/j.chaos.2009.03.064 doi: 10.1016/j.chaos.2009.03.064
    [47] Y. Xin, Y. Xu, C. W. Shu, Local discontinuous Galerkin methods for the generalized Zakharov system, J. Comput. Phys., 229 (2010), 1238–1259. https://doi.org/10.1016/j.jcp.2009.10.029 doi: 10.1016/j.jcp.2009.10.029
    [48] Q. Shi, Q. Xiao, X. Liu, Extended wave solutions for a nonlinear Klein-Gordon-Zakharov system, Appl. Math. Comput., 218 (2012), 9922–9929. https://doi.org/10.1016/j.amc.2012.03.079 doi: 10.1016/j.amc.2012.03.079
    [49] D. Lu, A. R. Seadawy, M. M. A. Khater, Structure of solitary wave solutions of the nonlinear complex fractional generalized Zakharov dynamical system, Adv. Differ. Equations, 2018 (2018), 266. https://doi.org/10.1186/s13662-018-1734-4 doi: 10.1186/s13662-018-1734-4
    [50] E. W. Weisstein, CRC Concise Encyclopedia of Mathematics, Chapman and Hall/CRC, New York, 2002. https://doi.org/10.1201/9781420035223
  • Reader Comments
  • © 2022 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(63) PDF downloads(9) Cited by(0)

Article outline

Figures and Tables

Figures(3)

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog